Zubieta R. Gonzalo Definiciones formales de numerabilidad. Boletin de la Sociedad Matemática Mexicana, ser. 2, vol. 1 no. 1 , pp. 49–56 [Book Review]

Journal of Symbolic Logic 28 (3):251-251 (1963)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 77,737

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Sobre el Cálculo Funcional de Primer Orden.Gonzalo Zubieta Russi - 1950 - Journal of Symbolic Logic 15 (3):200-200.
Boletín de Pedagogía.Gonzalo HerrÓn - 1919 - Ciencia Tomista 19:61-77.


Added to PP

16 (#676,148)

6 months
1 (#482,368)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references